Tegretol + Brviact: Hey everybody, I’ve been... - Epilepsy Action

Epilepsy Action
1,894 members612 posts

Tegretol + Brviact

Feri19
Feri19

Hey everybody,

I’ve been taken Tegretol + Brviact together, but after the second 50 mg increase, I started having more seizures.

Has anyone been taking these two medications/ or did?

Thank you!!!

8 Replies
oldestnewest
EpilepsyAction1
EpilepsyAction1Administrator

Hi Feri19

How people respond to treatment is very individual. Sometimes epilepsy medicine can increase seizure. If your seizures haven’t settled down, it would be best to talk to your neurologist or epilepsy nurse.

If we can be of any more help, please feel free to contact us again on this platform or phone the Epilepsy Action Helpline freephone 0808 800 5050. Our helpline is open Monday to Thursday 8.30am until 8.00pm, Friday 8.30am until 4.30pm and Saturday 10.00am until 4.00pm.

Regards

Diane

Epilepsy Action Helpline Team

How many mg is the tegretol that you’re on? Mine is 400 mg . The other I’m on is Keppra and that’s 750 mg per pill.

Feri19
Feri19
in reply to JDQuinn75

600 mg am & 700mg pm, and the briviact only 50mg am. However, when I increase the briviact 50 mg at night, I start to have more seizures. I've read that briviact increase the concentration of Tegretol by 110% .

Are you taking briviact as well?

JDQuinn75
JDQuinn75
in reply to Feri19

No just the two I mentioned.

Feri19
Feri19
in reply to JDQuinn75

Hope these two meds are controlling your seizures.

Have a good day!

JDQuinn75
JDQuinn75
in reply to Feri19

I’ve been on both of them for several years 10 + at least.

Hi this happened to me on eppilim I’m on 2000mg daily and lamotrigine I had increased seizures to begin with but now they’re more rare remember to keep a diary I downloaded a lot of resources to fill in from the epilepsy action website they’re good because I can then take to my appts with me and show them to doctors

epilepsysociety.org.uk/shop...

This is the link xx

You may also like...